# SDR SWAA2022020744690

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 53,390 hours, 31,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP HAS DELAM AT THE INBOARD TRAILING EDGE / REPAIRED RIGHT WING OUTBOARD AFT FLAP I/B TRAILING EDGE IAW 737-700 SRM 51-70-10-2R-1 REV 63 SRM 51-70-10-2R-0 REV 63 PER 737-700 SRM 57-53-01-2R-4 PAR 3.B REV 63
